# SDR WX0A071839

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT SIDE, HAS MULTIPLE CRACKS JUST BELOW AFT TORQUE TUBE.  CUTOUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED, REPAIRED PARTS & INSTALLED PERMANENT REPAIR IAW SRM 52-05 PAR 26 FIG 26B.
